MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AUTOCLAVABLE INTERNAL HANDLES

ZOLL MEDICAL CORPORATION AUTOCLAVABLE INTERNAL HANDLES
Model Number 1011-0139-03
Medical Device Problem Code Failure to Discharge (1169)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a follow-up report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a trauma arrest patient (age & gender unknown), the associated defibrillator failed to discharge using these internal handles.Complainant indicated that the clinician obtained another set of internal handles to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.Please reference medwatch report 1220908-2017-01932 for a similar event reported from the same customer.
 
Additional Manufacturer Narrative
The internal handles were returned to zoll medical corporation for evaluation.Testing of the internal handles by discharging different joule settings while stressing the cable in different areas was not able to duplicate the customer's report.The internal handles passed visual inspection and all final system level testing.The handles were recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
AUTOCLAVABLE INTERNAL HANDLES
Common Device Name
INTERNAL HANDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6807154
Report Number1220908-2017-01973
Device Sequence Number132068
Product Code LDD
UDI-Device Identifier00847946022341
UDI-Public00847946022341
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-03
Device Catalogue Number8011-0139-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2017
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer07/31/2017
Initial Report FDA Received Date08/21/2017
Supplement Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1